# SDR USAA2014081300001

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 14,476 hours, 11,901 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT THE COCKPIT DOOR OPENED.  THE CREW TRIED TO SECURE THE DOOR CLOSED BUT A HINGE WAS BROKEN & LOOSE & THE DOOR WOULD NOT SECURE.  THE CREW ADVISED THE TRAVELING FAMS.  THE CREW ELECTED TO DIVERT FOR MX.  AN EMER WAS DECLARED & THE FLIGHT LANDED & TAXIED TO GATE WITHOUT INCIDENT.  R & R THE COCKPIT DOOR HINGES.
